A new division formula for complete intersections

Tom 55 / 1991

Mikael Passare Annales Polonici Mathematici 55 (1991), 283-286 DOI: 10.4064/ap-55-1-283-286


We provide a new division formula for holomorphic mappings. It is given in terms of residue currents and has the advantage of being more explicit and simpler to prove than the previously known formulas.


  • Mikael Passare

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek